MAUDE Adverse Event Report: TEOXANE SA RHA 3 MEPI; HYALURONIC ACID DERMAL FILLER GEL

TEOXANE SA RHA 3 MEPI; HYALURONIC ACID DERMAL FILLER GEL
Lot Number 25212GL0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Syncope/Fainting (4411)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Vasovagal syncope (or presyncope) is a rare but well-known adverse reaction to hyaluronic acid filler injections or any other type of injection.It generally occurs as a body reaction to stress, which, in the context of dermal filler treatment, could be triggered by a phobia of needles, anxiety about the treatment, fear of blood, or pain.It generally lasts a few seconds and resolves spontaneously without sequelae.In this case, the concomitant medication for the treatment of hypertension may constitute an alternative etiology for the onset of the event.Of note, rha 3 is not indicated for the midface in the usa this is default text configured for block h10.
 
Event or Problem Description
Vasovagal events/vasovagal syncope/lost consciousness for a few seconds [syncope] ([hypotension]) rha 3 in the midface [off label use].Case narrative: on 23-mar-2026, primevigilance notified teoxane geneva of an adverse event from the united states.According to the information received from the injector, a male patient was injected on (b)(6) 2026 with 1 ml rha 3 in the midface with a cannula.The patient's history included botulinum toxin (botox) in an unknown date in frontalis, glabella, and crow's feet and hypertension with no adverse event reported.The patient's concomitant medication included amlodipine and telmisartan/hydrochlorothiazide for hypertension.On (b)(6) 2026, on the same day, the patient experienced two vasovagal syncope episodes which occured after completion of the treatment and during which the patient lost consciousness for a few seconds.Between the two episodes the patient returned to baseline.Once consciousness was restored the patient was placed in trendelenburg position, and received cold packs, oral fluids and a granola bar.The blood pressure was measured after the second episode at 87/47 mmhg and returned to baseline allowing the patient to leave the practice.The intensity of the events of syncope and low blood pressure was moderate.The injector evaluated the symptoms likely related to the injection procedure.The outcome of the events was resolved.Despite several reminders, no further information could be retrieved.The complaint was considered closed.Imdrf code annex g is erroneous is this case (due to database issue).Please consider code g04127 ¿ syringe.

Brand Name
RHA 3 MEPI
Common Device Name
HYALURONIC ACID DERMAL FILLER GEL
Manufacturer (Section D)
TEOXANE SA
rue de lyon 105
geneva 1203
SZ  1203
Manufacturer (Section G)
TEOXANE SA
rue de lyon 105
geneva 1203
SZ   1203
MDR Report Key24937663
Report Number3005975625-2026-00024
Device Sequence Number5180239
Product Code LMH
UDI-Device Identifier07640173236177
UDI-Public(01)07640173236177(10)25212GLL(17)270523
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P170002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Lot Number25212GL0
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age66 YR
Patient SexMale